T Nation

High Systolic Pressure, Resting HR

Went to ER two days ago because my systolic pressure was 160 and my resting heart rate was 120bpm, for a few days straight.

I am currently on 500mg Test and 200mg Tren with 75mcg of Cytomel (ed).

They found that my TSH was non-existent (obviously), Had an ECG done and something was shown out-of-wack. Not sure what. I forgot to ask. Now I’m going for an echocardiogram as my doctor is concerned that I have an enlarged heart. Doctor stated that this coud be from the t3.

My guess is that my cytomel is just too high. I started at 12.5mcg 8 weeks ago and and have been adding about 10mcg/week.

Any thoughts?

The 500mg of Test and 200mg of Tren are weekly doses right and only the Cytomel is ED? I know my BP skyrockets on too much test and tren and the T3 is probably pouring gas on the fire. How long you been on test and tren? The only way I can tolerate tren these days is with low dose test like 200mg a week but then I could really jack up the tren doses

The test and tren are weekly dosages. I have been on test and tren for about 20 weeks. A highpoint of 100mg of Test and 400 Tren. I am dieitng down a bit so I have been on 500 Test and 200 Tren for 8 weeks. The T3 has progressively increased from 12.5mcg to 75mcg over 6 weeks, and has been holding steady at 75mcg for the past two.

It was really until this week I noticed my resting heart rate was elevated. Normaly I sit in the low to mid 70’s, not 100bpm+.

2 days ago I lowered my dosage of T3 to 50mcg/day.

Check estrogen. When my estrogen is too high bp & heart rate is higher.

I would definetly be worried with bp and heart rate that high…be careful

I also think the t3 would compound the problem

Does anyone have any other suggestions as to what might be causing this?

I go for an echocardiogram in a few days.

Doc thinks it might be an enlarged heart.

What is your steroid use history? What was your EF %?

Been on straight for over 3 years. Used pretty much ever steroid under the sun. But never had a heart rate problem.

i’m not sure what my EF is. Would that have been determined during my ecg?

[quote]thetruepitbull wrote:
Been on straight for over 3 years. Used pretty much ever steroid under the sun. But never had a heart rate problem.

i’m not sure what my EF is. Would that have been determined during my ecg?[/quote]

Sorry I incorrectly read that you already had your Echo. What was your average total dosage range? Steroids are associated with heart enlargement. Cardiomyopathy is a real concern, specifically Left Ventricular hypertrophy. What is your stimulant use history?

If it were me? I would start tapering or SERM PCT (whatever your method) of both the T3 and your AAS. It could be over exaggerated due to the T3, the echo should help clear things up some. What was your diastolic?

Had an echo done a week ago and am still waiting for results.

Since I posted this I have dropped my t3 to 10mcg and am tapering off.

My current resting heart rate is 90+ bpm.

This is a post to those who think that if they use T3 they might not have a problem. I have used t3 around 6 times, and this is the only time it has effected me negatively, at a ‘low’ dose of 75mcg.

And on another note, probably the scariest event in my life is going hypoglycemic from insulin use and almost passing out in a gas station. And this was on a cheat day, whilst using only 3iu’s of insulin, and I have used up to 10iu’s prior to this. Thank god for powerade/gatorade.

Be careful.

Once I have the results from the echo I’ll be able to help you out a bit more. As far as an enlarged heart… Hypertrophy of the myocardium (heart muscle) can be a result of long standing high blood pressure. When you have high blood pressure your heart muscle has to push against that pressure in order to eject the blood from the ventricle. And like with any muscle if you make it work harder the muscle will grow, but these are such new symptoms i dont see why your doctor thinks enlarged heart. Maybe the test + tren combo is making your symptoms more prevelant. Have you played sports for most of your life? Most athletes have slightly enlarged heart.

Also, prolonged steroid use some people have linked to hypertrophy of the myocardium… possibly due to the temporary raise in heart rate/blood pressure. I’ll be able to help some more once I have the results of the echo. Also… you must live in a country with state ran healthcare. Echo done a week ago and no results = absolutely absurd.

BMC

And you do. Go Canada! Haha. Just kidding :slight_smile:

BMC

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Get a phlebotomy ASAP.

Increased blood volume and viscosity from RBCs can cause all your symptoms, especially when you add in the T3.

BBB[/quote]

Standard protocol pretty much guarantees they would have already ruled out polycemia. CBCs are the first test ordered in 90% of ER visits

Thanks for the responses. I will get back to you when I have results.

Phlebotomy? Seriously, haha. Ok, when I go back to the doctor’s I’ll ask.

[quote]BMC85 wrote:
i dont see why your doctor thinks enlarged heart.
[/quote]
Umm…kind of answered your own question there.

This post was flagged by the community and is temporarily hidden.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:

Put it this way, he has been on AAS for >3years continuously, and the lab says he doesn’t have elevated RBCs??? That in itself makes me suspicious.

BBB[/quote]

That’s certainly a fair point. But when I used to use, I monited by RBC count and it never became an issue. I used for a while…

I didn’t see that he was in Canada, so I certainly shouldn’t have compared my American experience to that! My bad!

[quote]bushidobadboy wrote:
Also, ‘polycythemia’ and ‘elevated RBCs’ can be two different things in the eyes of the textbook medic.

Not calling you a textbook medic, DLB, you understand :wink:

BBB[/quote]

Well, his condition of elevated RBC would be secondary Polycythemia due to Anabolic steroid use : )

[quote]Detroitlionsbaby wrote:

[quote]BMC85 wrote:
i dont see why your doctor thinks enlarged heart.
[/quote]
Umm…kind of answered your own question there.

[/quote]

Yeah and he wouldnt have sudden symptoms from an enlarged heart. Key word there is prolonged. Sudden symptoms makes me think something is causing his acute symptoms. Not something that happens over a long period of time. Thanks for your useless and moronic post. Shows your intelligence. Anything else?

BMC